# SDR ARWA971005

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Relief Valve
- Part number: 581167
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT 20:25 NR 1 LOW OIL PRESSURE LIGHT CAME ON 35 PSI ENGINE SHUT DOWN, TEMP 105.  REMOVED AND REPLACED NR 1 ENGINE MAIN OIL FILTER AND OIL PRESS RELIEF VALVE, OPS CHECKED NORMAL IAW MM 11-00-0, 79-20-5, AND 79-20-7.
